worried about losing weight

Watch
keturah
Badges: 10
Rep:
?
#1
Report Thread starter 5 years ago
#1
I've always been skinny, but last week when I weighed myself I'd lost four pounds. I'm usually seven stone four pounds now I'm seven stone. On most people it wouldn't make much of a different but as I was skinny anyway its more noticeable.
I was eating two thousand calories a day and maintained the same weight so I'm confused why I'd suddenly lose it when nothing has changed. For the last week I've been eating two thousand three hundred calories, yet I've not gained any weight back.
I am very stressed at the moment so wonder whether that could be the cause. The only other change is I went on the pill a month ago.
I still want to eat healthily so not just going to eat loads of junk food to put the weight on. I don't know what to increase my daily calories to in order to gain weight.
I would appreciate any advice
0
reply
shawn_o1
Badges: 21
Rep:
?
#2
Report 5 years ago
#2
Lift weights
0
reply
BKS
Badges: 19
Rep:
?
#3
Report 5 years ago
#3
Weight can just vary. Weigh yourself naked, first thing in the morning three days in a row and average it. That is a more accurate measure.

It could be stress. Just eat bigger portions, 2000 isn't a lot so it shouldn't be too hard. But drinking your calories and more healthy fats (think nuts) can help.
0
reply
keturah
Badges: 10
Rep:
?
#4
Report Thread starter 5 years ago
#4
I do lift weights that's mainly what I do at the gym not cardio. I've weighed myself every day for the last week, first thing in the morning. Thanks, suppose I'll just have to keep increasing my calories. I would ideally like to get to seven and a half stone.
0
reply
Jaz_A
Badges: 2
Rep:
?
#5
Report 5 years ago
#5
If it helps I also lost weight when I went on it. If it's just 4 pounds I wouldn't worry, it cause be cause by a combination of the pill and stress.

Obviously if you continue to loose weight without trying to, then I would put the question to your doctor

Edit: If you're lifting already, then I would make sure you're eating enough. 2000 calories maybe too little, especially for weight gain.
0
reply
keturah
Badges: 10
Rep:
?
#6
Report Thread starter 5 years ago
#6
(Original post by Jaz_A)
If it helps I also lost weight when I went on it. If it's just 4 pounds I wouldn't worry, it cause be cause by a combination of the pill and stress.

Obviously if you continue to loose weight without trying to, then I would put the question to your doctor

Edit: If you're lifting already, then I would make sure you're eating enough. 2000 calories maybe too little, especially for weight gain.
Oh did you? I'm on yasmin which I know can sometimes cause weight loss although more often weight gain.
I have been eating 2300 for the last week, do you think I should increase it to 2500? Also, once I regain the weight will I be able to go back to eating 2000 calories to maintain my weight, or will I have to continue eating more?
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

What factors affect your mental health the most right now? (select all that apply)

Lack of purpose or routine (115)
15.5%
Uncertainty around my education (121)
16.31%
Uncertainty around my future career prospects (71)
9.57%
Isolating with family (50)
6.74%
Lack of support system (eg. Teachers, counsellors) (28)
3.77%
Lack of exercise/ability to be outside (64)
8.63%
Loneliness (79)
10.65%
Financial worries (30)
4.04%
Concern about myself or my loved ones getting ill (66)
8.89%
Exposure to negative news/social media (48)
6.47%
Lack of real life entertainment (eg. cinema, gigs, restaurants) (70)
9.43%

Watched Threads

View All